# SDR MZZA98261

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CTS - FLT 938 - ON TAKEOFF ROLL, NR 3 OIL QTY INDICATOR WENT TO .5 GALLON, ON TAXI BACK TO GATE, INDICATOR RETURNED TO NORMAL.  REJECTED TAKEOFF AT 90 KNOTS APPLIED MEL 79-01.  TANK VISUAL CHECK WAS FULL ON ARRIVAL OF FLT 937 AND AGAIN ON RETURN TO GATE.  REMOVED AND REPLACED NR 3 ENGINE OIL QTY TRANSMITTER PER MM 79-31-0.  (M)
